Vitamin D deficiency

Hello teacher. I wanted to ask you on a very important issue. I have been unable to sleep for years and when I wake up I am dizzy, tired, and have back pain. My eyelids are closing and I cannot lift them. I feel like I'm depressed. The dryness in my eyes is severe and I yawn 100 times a day. I could not find a solution to this incident. Finally, I got pregnant and gave birth. The doctor gave me vitamin d for 6 months or 1 year I think. I used it to get the baby needs. Then all my troubles disappeared after 3 months. It will be 5-6 months after taking the drug. I started having old problems again. Dear doctor, I wonder if this could be related to vitamin D? Please answer. Ophthalmologist, neurology, I went to all. I could not find a solution. It improved spontaneously during the times I used this drug. I noticed that. Is it connected? My hands and feet are cold. There is constant pain in the bones.


Doctor's Answer:


Prof. Dr. Ayşe ÇARLIOĞLU Endocrinology and Metabolic Diseases

Hello, get well soon. Vitamin D deficiency may cause your complaints. It can cause pain in the legs, especially in the hip you call proximal. There have also been studies related to weakness, fatigue, depression. Have vitamin D checked. Even if you can't get it, you can supplement 2000-2500 units a day because there is no sun. I wish you a good day.


Replied on 16.04.2021 at 19:05.

6 views0 comments

Recent Posts

See All

Hello teacher. I am 31 years old. I feel a burning sensation on my face, fullness in the ears and pressure, especially a few hours after dinner. It passes to half an hour. why could it be? Thank you.

Hello teacher; My wife had pituitary adenoma surgery 2 times. It uses Levotron and Deltacortil. He fasts and sets his medication levotron hungry between iftar and sahur. He makes Deltacortil sahur and

Hello teacher. My anti tpo value is 18. but my other values with tsh t4 t3 are normal. Is high tpo sufficient for the diagnosis of Hasimato disease? Or is it supposed to tsh upgrade? So should I use m